# SDR 99ZZZX3263

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347TM
- Make and model: Airbus A320321
- Aircraft serial: 347
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D23071001
- Condition: Failed
- Location: Nlg
- Component: Eram
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/MIA - LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF MIA.  RECYCLED ACCORDING TO PROCEDURES, STILL WOULD NOT RETRACT.  REPLACED NOSE LANDING RETRACT ACTUATOR IAW MM 32-20-00.  ACCOMPLISHED RETRACTION PER MM 32-00-501 (TASK).  FOUND ALL NORMAL.  RETURNED AIRCRAFT TO SERVICE.  (X)
